It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....




Lightbulb

Search   Advanced Search
Showing results 1 to 5 of 5
Search took 0.01 seconds.
Search: Posts Made By: Knitwit

Alternative to Searching: Try our message board index!
Board: High Cholesterol 04-15-2013, 11:38 AM
Replies: 1
Views: 639
Posted By Knitwit
Statin induced myopathy

I've been on statins....mainly lovastatin, for many years. In the past couple of months I've developed severe aching in hips, knees and legs. My doctor has taken me off the medication. I've been...
Board: Eye & Vision 10-03-2012, 12:46 PM
Replies: 4
Views: 1,349
Posted By Knitwit
Re: Double Vision - Distance

Baaaz, I'm new to the board and haven't learned all the ins and outs! I wanted to add that my doctor did say it is a muscle imbalance. I will take your advice and continue the exercises and see if...
Board: Eye & Vision 10-03-2012, 12:41 PM
Replies: 4
Views: 1,349
Posted By Knitwit
Re: Double Vision - Distance

Baaaz--Thank you so much for your nice reply! Yes, my prescription is for near sightedness, and I do have some astigmatism. And, yes the double vision is only when looking with both eyes. I've...
Board: Eye & Vision 10-02-2012, 11:18 PM
Replies: 4
Views: 1,349
Posted By Knitwit
Re: Double Vision - Distance

Thanks for your reply, Jasral. Actually, this problem is minor enough not to cause difficulty in daily life. This is why my eye doctor said "optional" about me filling the prescription. I have no...
Board: Eye & Vision 09-25-2012, 01:13 AM
Replies: 4
Views: 1,349
Posted By Knitwit
Question Double Vision - Distance

I've been reading the posts about double vision and am trying to learn from them. I've never had eye problems, other than just near sighted. However, about six weeks ago, I noticed two full moons...
Showing results 1 to 5 of 5

 








All times are GMT -7. The time now is 08:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!